# SDR DALA1315100682

- Difficulty date: May 1, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33204
- Condition: Dented
- Location: Sta 580-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE SKIN BS 580-680, LONGERON 19-15L DENTED AND GOUGED FWD OF L2 DOOR.  REPAIRED IAW ERA 514358-14AD, REV ORIG.
